UTHM Institutional Repository

Mathematical modeling technique for diet planning problem: eczema patient

Low, Zhen Sheng and Sufahani, Suliadi Firdaus and Ismail, Zuhaimy (2017) Mathematical modeling technique for diet planning problem: eczema patient. International Journal of Multidisciplinary Research and Development, 4 (5). pp. 36-39. ISSN 23494182

Full text not available from this repository.


This paper illustrates the application of linear programming and integer programming to build the model of diet planning for eczema patient. It particularly studied the diet problem of designing diet plan of an adult who is in the age of early twenties. The diet problem specifics its constraints and objective functions. The planning adequate menus involves consideration of several types of constraints such as the desired nutritional content, the amount of food to be consumed and food allergens with the minimum expenditure. The mathematical models were developed which meet all the requirements and restrictions. This paper shows that the linear and integer programming approach which produce an optimal and feasible solution in order to solve the diet problem for eczema patients.

Item Type: Article
Uncontrolled Keywords: Linear programming; integer programming; diet scheduling; eczema; optimization; mathematical modeling
Subjects: R Medicine > R Medicine (General)
Divisions: Faculty of Applied Science and Technology > Department of Mathematics and Statistic
Depositing User: Mr. Mohammad Shaifulrip Ithnin
Date Deposited: 13 Aug 2018 03:14
Last Modified: 13 Aug 2018 03:14
URI: http://eprints.uthm.edu.my/id/eprint/9531
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item